# SDR DALA2023090107143

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2943042) CORROSION AT AFT CARGO BAY ZEE CHANNEL STA 727J-767 RBL 25. REMOVED AND REPLACED ZEE CHANNEL STA 727I-767 ON AFT CARGO R/H IAW B737-900 SRM 51-40-02-0G AND DWG 146A7500.
